Brunel University Research Archive (BURA) >
University >
Publications >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/7063

Title: Unavoidable parallel minors of regular matroids
Authors: Chun, C
Oxley, J
Publication Date: 2011
Publisher: Elsevier
Citation: European Journal of Combinatorics, 32(6): 762 - 774, Aug 2011
Abstract: We prove that, for each positive integer k, every sufficiently large 3-connected regular matroid has a parallel minor isomorphic to M (K_{3,k}), M(W_k), M(K_k), the cycle matroid of the graph obtained from K_{2,k} by adding paths through the vertices of each vertex class, or the cycle matroid of the graph obtained from K_{3,k} by adding a complete graph on the vertex class with three vertices.
Description: This is the post-print version of the Article - Copyright @ 2011 Elsevier
Sponsorship: This study is partially supported by a grant from the National Security Agency.
URI: http://www.sciencedirect.com/science/article/pii/S0195669811000370
http://bura.brunel.ac.uk/handle/2438/7063
DOI: http://dx.doi.org/10.1016/j.ejc.2011.02.008
ISSN: 0195-6698
Appears in Collections:Mathematical Science
Publications
Dept of Mathematics Research Papers

Files in This Item:

File Description SizeFormat
Fulltext.pdf201.89 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.